MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT
Model Number 18080302
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349); No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, periprosthetic fracture of the acetabular component patient was seen in clinic post sx between (b)(6) 2015 (b)(6) 2013 improvements was slow pt was not fully weight beaning.Pt endedup having a failed acetabular on (b)(6) 2013, the patient underwent a revision with cage reconstruction.
 
Additional Manufacturer Narrative
Updated description, initial reporter, event and evaluation codes.This event was reported under 3010536692-2016-00812, 3010536692-2016-00813, 3010536692-2016-00767, 3010536692-2020-00386 and 3010536692-2019-01097.This is an additional component associated to the event.
 
Event or Problem Description
Allegedly the patient was revised due to multiple hip dislocations, having a failed acetabular.(right) additional information received on (b)(6) 2019: sae# s050-003r001 allegedly, periprosthetic fracture of the acetabular component patient was seen in clinic post sx between (b)(6) 2013.Improvements were slow and the patient was not fully weight beaning.Patient was found to have a failed acetabular on (b)(6) 2013, and the patient underwent a revision with cage reconstruction.
 
Additional Manufacturer Narrative
Section h.6 code changed from medical code of dislocation to health code bone fracture.

Brand Name
CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9199991
Report Number3010536692-2019-01098
Device Sequence Number10865212
Product Code HWC
UDI-Device IdentifierM684180803021
UDI-PublicM684180803021
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K864626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number18080302
Device Catalogue Number18080302
Device Lot Number0401114344
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/16/2019
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer09/16/2019
09/16/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date06/04/2020
02/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight29